Ask a doctor

Does Accutane affect the healing of your skin?

I've been on Accutane for 2 months and I'm starting notice some indented scars on my face, they're not extreme but i can see them under certain lighting. Is there any chance that they will heal? I've never had acne scars before and the initial outbreak was not so bad.

Doctor Answers (1)

Accutane and scarring

+1
Unfortunately what you have is acne scarring, not from the Accutane, but from the acne before it. What happens is that many people don't know how bad their scarring is until the skin actually starts to clear from an Accutane regimen. Get through your regimen and then have a consultation for the scarring. The scarring can't be treated until all acne is gone.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.